skin-hair-icon
Hairfall after covid
My daughter is experiencing severe hair fall after covid, she has lost more than half of her hair since the last for month. Suggest a good medication for her.
72 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

She's suffering from hormonal changes causing post COVID Telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Covid related hair fall is a form of Telogen effluvium. Fever, dietary imbalance during infection, virus causing damage to blood vessels and medicines used could trigger it. Telogen effluvium is a form of hair loss characterized by increase in hair shedding. It occurs more often by a disturbance to the hair cycle. The hair cycle typically has three phases: 1.Anagen or growth phase. 2.Catagen or transitional phase. 3.Telogen or old phase. This disturbance causes anagen and catagen hair to change into telogen which usually start falling with in a month. This can continue for 2 to 3 moths irrespective of treatment. The triggers can include:- Fever, Stress, Diet, Allergic reactions, medications. It is common and usually 95% fallen hair will regrow back naturally. The medications that can be prescribed will help them grow fast and health but will not stop the fall. Take a consultation for complete treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Focus on your nutrition
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This is called telogen effluvium
Next Steps
wait for three months start taking multivitamin try to consult dermatologist for more specific treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.